# SDR YENA2024082101133

- Difficulty date: August 20, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N4077J
- Make and model: Airbus A321-271N
- Aircraft serial: 11604
- Aircraft time: 2,849 hours, 432 cycles
- Engine: Iae PW1133GAJM
- Engine time: 2,849 hours, 432 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 10204202121
- Part serial: 5005654
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 3,714 hours, 656 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1621, LHR-BOS. (ETOPS) 'DURING TAXI IN ECAM ENG 2 COMPRESSOR VANE; REMOVED AND REPLACED ENG #2 EEC PER TSM 79-21-00-810-870A & AMM TASK 73-21-01. OPS CHECK & ENG IDLE TEST OF THE ECC GOOD. IAW AMM TASK 73-21-00-710-807-A. NO FAULTS PRESENT AT THIS TIME.'
